# SDR TAOA029612

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Severed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS AT ROW 24 INOP.  REPAIRED BROKEN WIRES.  OPERATIONAL CHECK OK.  (M)
